# SDR AWXA0001839

- Difficulty date: June 6, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 143N66186
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD cargo door FWD LWR corner frame dented.  removed damaged FWD cargo door FWD LWR frame corner IAW SRM 51-40-2; installed customer supplied p/n 143N6618-6 R844567 IAW SRM 51-40-2.
